# SDR SWAA2025051957322

- Difficulty date: April 10, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N7747C
- Make and model: Boeing 737-7BD
- Aircraft serial: 36091
- Aircraft time: 56,690 hours, 29,425 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE FLOOR STRUCTURE LOCATED BETWEEN STA380 TO STA400 AND LBL13 PASSENGER CABIN 2025-250326<[01] REPLACED ANGLE AND FASTENERS FLOOR STRUCTURE LOCATED BETWEEN STA380 TO STA400 AND LBL13 PASSENGER CABIN IAW B737-700 SRM 51-40-02 AND SRM 51-10-02 ITEM 9; DWG 143A5400 SHEET 38 REV-A.   SEE INDIVIDUAL SIGN OFF BELOW.;[02] JOB COMPLETED; SEE INDIVIDUAL SIGN OFF BELOW.
